RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 29–84 (Mi umn3584)  

This article is cited in 55 scientific papers (total in 55 papers)

Structure and classification of topological spaces and cardinal invariants

A. V. Arkhangel'skii


Full text: PDF file (4361 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 33–96

Bibliographic databases:

UDC: 513.83
MSC: 54A25, 54A05, 54D20, 54D35, 03E50
Received: 05.06.1978

Citation: A. V. Arkhangel'skii, “Structure and classification of topological spaces and cardinal invariants”, Uspekhi Mat. Nauk, 33:6(204) (1978), 29–84; Russian Math. Surveys, 33:6 (1978), 33–96

Citation in format AMSBIB
\Bibitem{Ark78}
\by A.~V.~Arkhangel'skii
\paper Structure and classification of topological spaces and cardinal invariants
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 29--84
\mathnet{http://mi.mathnet.ru/umn3584}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526012}
\zmath{https://zbmath.org/?q=an:0414.54002|0428.54002}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 33--96
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003884}


Linking options:
  • http://mi.mathnet.ru/eng/umn3584
  • http://mi.mathnet.ru/eng/umn/v33/i6/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arkhangel'skii, “A theorem on cardinality”, Russian Math. Surveys, 34:4 (1979), 153–154  mathnet  crossref  mathscinet  zmath
    2. S. P. Gul'ko, “On the structure of spaces of continuous functions and their complete paracompactness”, Russian Math. Surveys, 34:6 (1979), 36–44  mathnet  crossref  mathscinet  zmath
    3. L. G. Zambakhidze, “On the interrelations among the peripheral properties of Tikhonov spaces, their powers, exponentials, free groups, and semigroups”, Russian Math. Surveys, 34:6 (1979), 256–260  mathnet  crossref  mathscinet  zmath
    4. A. V. Arkhangel'skii, “Relations among the invariants of topological groups and their subspaces”, Russian Math. Surveys, 35:3 (1980), 1–23  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. B. È. Shapirovskii, “Maps onto Tikhonov cubes”, Russian Math. Surveys, 35:3 (1980), 145–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. G. I. Chertanov, “Trees and linearly ordered bicompacta”, Russian Math. Surveys, 35:3 (1980), 309–313  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. E. G. Pytkeev, “On sequentiality of spaces of continuous functions”, Russian Math. Surveys, 37:5 (1982), 190–191  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. Tsugunori Nogura, “Countably compact extensions of topological spaces”, Topology and its Applications, 15:1 (1983), 65  crossref
    9. A. V. Arkhangel'skii, “Function spaces in the topology of pointwise convergence, and compact sets”, Russian Math. Surveys, 39:5 (1984), 9–56  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. Tsugunori Nogura, “Fréchetness of inverse limits and products”, Topology and its Applications, 20:1 (1985), 59  crossref
    11. A. V. Arkhangel'skii, “Topological homogeneity. Topological groups and their continuous images”, Russian Math. Surveys, 42:2 (1987), 83–131  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. S.P. Franklin, M. Rajagopalan, “On subsequential spaces”, Topology and its Applications, 35:1 (1990), 1  crossref
    13. Stevo Todorcevic, “Some compactifications of the integers”, Math Proc Camb Phil Soc, 112:2 (1992), 247  crossref  mathscinet  zmath  isi
    14. A.V. Arhangel'skiǐ, “The general concept of cleavability of a topological space”, Topology and its Applications, 44:1-3 (1992), 27  crossref
    15. STEVO TODORČEVIČ, “Some Applications of S and L Combinatorics”, Ann N Y Acad Sci, 705:1 the work (1993), 130  crossref  mathscinet  zmath  isi
    16. Salvador Garcia-Ferreira, Angel Tamariz-Mascarua, “p-Fréchet-Urysohn property of function spaces”, Topology and its Applications, 58:2 (1994), 157  crossref
    17. Franklin D. Tall, “On the cardinality of Lindelöf spaces with points Gδ”, Topology and its Applications, 63:1 (1995), 21  crossref
    18. A.V. Arhangel'skiǐ, P.J. Collins, “On submaximal spaces”, Topology and its Applications, 64:3 (1995), 219  crossref
    19. Masami Sakai, “Embeddings of κ-metrizable spaces into function spaces”, Topology and its Applications, 65:2 (1995), 155  crossref
    20. Nobuyuki Kemoto, Tsugunori Nogura, Yukinobu Yajima, “Normality and closed projections of products with a cardinal factor”, Topology and its Applications, 69:3 (1996), 217  crossref
    21. A.V. Arhangel'skii, “On Lindelöf property and spread in Cp-theory”, Topology and its Applications, 74:1-3 (1996), 83  crossref
    22. Stevo Todorcevic, “Random set-mappings and separability of compacta”, Topology and its Applications, 74:1-3 (1996), 265  crossref
    23. A.V. Arhangel'skii, “Strongly τ-pseudocompact spaces”, Topology and its Applications, 89:3 (1998), 285  crossref
    24. E.A. Reznichenko, V.V. Uspenskij, “Pseudocompact Mal'tsev spaces”, Topology and its Applications, 86:1 (1998), 83  crossref
    25. Mikhail Tkačenko, “Introduction to topological groups”, Topology and its Applications, 86:3 (1998), 179  crossref
    26. Robert T. Finn, Jorge Martinez, “Global dimension of rings of functions”, Communications in Algebra, 28:2 (2000), 1075  crossref
    27. A.V. Arhangel'skii, A. Bella, “On pseudocompactness of remainders of topological groups and some classes of mappings”, Topology and its Applications, 111:1-2 (2000), 21  crossref
    28. N. E. Mirzakhanyan, “O nekotorykh priznakakh psevdoradialnosti topologicheskikh prostranstv”, Uch. zapiski EGU, ser. Fizika i Matematika, 2000, no. 2, 120–122  mathnet
    29. A.V. Arhangel'skii, “Relative normality and dense subspaces”, Topology and its Applications, 123:1 (2002), 27  crossref
    30. N. V. Velichko, “$\lambda$-topologies on function spaces”, J. Math. Sci., 131:4 (2005), 5701–5737  mathnet  crossref  mathscinet  zmath
    31. E. G. Pytkeev, “Baire functions and spaces of Baire functions”, J. Math. Sci., 136:5 (2006), 4131–4155  mathnet  crossref  mathscinet  zmath  elib
    32. N. V. Velichko, “Cardinal invariants of $\lambda$-topologies”, Siberian Math. J., 45:2 (2004), 241–247  mathnet  crossref  mathscinet  zmath  isi  elib
    33. Ramiro de la Vega, “A new bound on the cardinality of homogeneous compacta”, Topology and its Applications, 153:12 (2006), 2118  crossref
    34. R.E. Hodel, “Arhangel'skiǐ's solution to Alexandroff's problem: A survey”, Topology and its Applications, 153:13 (2006), 2199  crossref
    35. Montserrat Bruguera, Mikhail Tkachenko, “The three space problem in topological groups”, Topology and its Applications, 153:13 (2006), 2278  crossref
    36. Wiesław Kubiś, Oleg Okunev, Paul J. Szeptycki, “On some classes of Lindelöf Σ-spaces”, Topology and its Applications, 153:14 (2006), 2574  crossref
    37. A.V. Arhangel'skii, “Locally compact spaces of countable core and Alexandroff compactification”, Topology and its Applications, 154:3 (2007), 625  crossref
    38. Fidel Casarrubias-Segura, Agustín Contreras-Carreto, Alejandro Ramírez-Páramo, “Some new topological cardinal inequalities”, Topology and its Applications, 154:7 (2007), 1307  crossref
    39. Alexander Arhangel’skii, “A study of extremally disconnected topological spaces”, Bull. Math. Sci, 2011  crossref
    40. Horst Herrlich, Kyriakos Keremedis, “Extending compact topologies to compact Hausdorff topologies in ZF”, Topology and its Applications, 2011  crossref
    41. Alexander V. Arhangel'skii, Mitrofan M. Choban, “Some addition theorems for rectifiable spaces”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, no. 2, 60–69  mathnet  mathscinet  zmath
    42. B. Cascales, M. Muñoz, J. Orihuela, “The number of K-determination of topological spaces”, RACSAM, 2012  crossref
    43. David Milovich, “Forbidden rectangles in compacta”, Topology and its Applications, 2012  crossref
    44. Filippo Cammaroto, Andrei Catalioto, Jack Porter, “On the cardinality of Hausdorff spaces”, Topology and its Applications, 2012  crossref
    45. E. S. Bastrykov, “Klassy tochek kompaktifikatsii diskretnykh prostranstv”, Izv. IMI UdGU, 2013, no. 1(41), 47–77  mathnet
    46. Filippo Cammaroto, Andrei Catalioto, Jack Porter, “On the cardinality of Urysohn spaces”, Topology and its Applications, 2013  crossref
    47. Toshimichi Usuba, “Characters of countably tight spaces and inaccessible cardinals”, Topology and its Applications, 2013  crossref
    48. A. V. Arhangel'skii, “Selected old open problems in general topology”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 2-3, 37–46  mathnet
    49. O.T.. Alas, V.V.. Tkachuk, R.G.. Wilson, “Maximal pseudocompact spaces and the Preiss-Simon property”, centr.eur.j.math, 12:3 (2014), 500  crossref
    50. Filippo Cammaroto, Andrei Catalioto, Jack Porter, “Cardinal functionsFθ(X) andtθ(X) for H-closed spaces”, Quaestiones Mathematicae, 2014, 1  crossref
    51. R. A. Golovastov, “Prostranstva Stouna nekotorykh bulevykh algebr”, Izv. IMI UdGU, 2015, no. 1(45), 3–36  mathnet  elib
    52. V.V.. Tkachuk, “Function spaces jointly metrizable on compacta”, Journal of Mathematical Analysis and Applications, 2015  crossref
    53. V.V.. Tkachuk, R.G.. Wilson, “Reflections in small continuous images of ordered spaces”, European Journal of Mathematics, 2015  crossref
    54. A. V. Osipov, “O rasshirenii Khyuitta i $\tau$-raspolozhennosti funktsionalnykh prostranstv”, Tr. IMM UrO RAN, 25, no. 4, 2019, 177–183  mathnet  crossref  elib
    55. A. A. Gryzlov, R. A. Golovastov, “Tesnota i psevdokharakter kompaktnykh $T_1$-prostranstv”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:3 (2019), 312–318  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1188
    Full text:472
    References:52
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020